# SDR EIA2003023

- Difficulty date: February 27, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD OF UPER DECK FLOORBEAM TO FRAME INTERFACE HAS 2 EA DEEP GOUGES BS 380, RBL 80.  REPAIRED ANGLE BS 380 RBL PER ECRA 481-53-186-2
